MathSciNet Relay Station
MathSciNet bibliographic data
MR1454250 47D07 (35J99 35P20 47F05)
Levin, Daniel; Solomyak, Michael The Rozenblum-Lieb-Cwikel inequality for Markov generators. J. Anal. Math. 71 (1997), 173–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement